# SDR CA071118001

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 510009
- Condition: Broken
- Location: Pcu
- Component: Pcu, Menasco, 510009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPORT FROM AIR ONE:  REF /A/ - AIPC 27-33-01, FIG 1  WHILE PERFORMING TASK CARD 000-27-220-010 - OPERATIONAL TEST OF THE ELEVATOR PCUS, AIR ONE FOUND THAT WITH HYD 1 ONLY, THE ELEVATOR WOULD NOT MOVE.  AFTER INSPECTION, THEY FOUND THAT PCU 1 ROD END (ON THE ELEVATOR ATTACHING LUG) WAS BROKEN IN (2) PIECES AT THE PCU PISTON THREADS.  PRIOR REMOVING ANYTHING, IT WAS NOTICED THAT THE ROD END SEEMED JAMMED (UNABLE TO TURN THE ROD END AROUND THE BOLT) ON ITS ATTACHING BOLT (REF /A/ ITEM 275)  WHILE ATTEMPTING TO REMOVE THE BROKEN ROD END, THE ATTACHING NUT (REF /A/, ITEM 295) WAS EASILY REMOVABLE. HOWEVER, IT WAS NOT POSSIBLE TO TURN OR REMOVE THE BOLT (REF /A/, ITEM 275) FROM THE ELEVATOR PCU FITTING (REF SRM 55-21-02, ITEM 114, P/N AV670-24142-007) (TC NR 20071118001)
